# SDR SWAA2023092591089

- Difficulty date: August 17, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE FLOOR PANEL 140CF FWD CUTOUT AFT CARGO COMPARTMENT 2023-530584<[01] REPLACED PLATE FLOOR PANEL 140CF FWD CUTOUT AFT CARGO COMPARTMENT AND TOOK MEASURE OF CRACK IS L: 1.852 TOOL USED CALIPER: P/N: 500-752-20 S/N: B21037208 DUE DATE: 04/MAR/24 IAW B737-700 SRM 51-10-02 STEP 9;[02] COMPLETE TASK CERTIFIED
